Alert archive / California / Gale Warnings in 2010
Gale Warning 116, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jun 3, 2010, 1:32 AM PDT. It took effect at Jun 3, 2010, 8:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2010, 1:32 AM PDT (08:32 UTC)
- In effect from
- Jun 3, 2010, 8:00 PM PDT
- Expired
- Jun 4, 2010, 5:00 AM PDT
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
709 WHUS76 KEKA 030832 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 132 AM PDT THU JUN 3 2010 PZZ470-032230- /O.UPG.KEKA.GL.A.0016.100604T0600Z-100604T1800Z/ /O.NEW.KEKA.SE.W.0066.100604T0600Z-100604T1200Z/ /O.NEW.KEKA.GL.W.0116.100604T0300Z-100604T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 132 AM PDT THU JUN 3 2010 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT FRIDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-032230- /O.NEW.KEKA.GL.W.0116.100604T0600Z-100604T1200Z/ /O.NEW.KEKA.SW.Y.0024.100604T0900Z-100605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 132 AM PDT THU JUN 3 2010 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 2 AM TO 11 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM 2 AM TO 11 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-032230- /O.NEW.KEKA.SC.Y.0047.100603T2100Z-100605T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 132 AM PDT THU JUN 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-032230- /O.NEW.KEKA.SC.Y.0047.100604T0700Z-100605T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 132 AM PDT THU JUN 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
054 WHUS76 KEKA 032123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 PM PDT THU JUN 3 2010 PZZ470-041130- /O.CON.KEKA.GL.W.0116.100604T0300Z-100604T1200Z/ /O.CON.KEKA.SE.W.0066.100604T0600Z-100604T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 PM PDT THU JUN 3 2010 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY. SOUTH WINDS WILL RAPIDLY INCREASE THIS EVENING AHEAD OF A COLD FRONT. GUSTS TO 40 KT CAN BE EXPECTED AFTER MIDNIGHT WITH SEAS BUILDING TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-041130- /O.CON.KEKA.GL.W.0116.100604T0600Z-100604T1200Z/ /O.CON.KEKA.SW.Y.0024.100604T0900Z-100605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 223 PM PDT THU JUN 3 2010 ...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT FRIDAY. SOUTH WINDS WILL RAPIDLY INCREASE THIS EVENING AHEAD OF A COLD FRONT. GUSTS TO 40 KT CAN BE EXPECTED AFTER MIDNIGHT WITH SEAS BUILDING TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-041130- /O.CON.KEKA.SC.Y.0047.000000T0000Z-100605T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 PM PDT THU JUN 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-041130- /O.CON.KEKA.SC.Y.0047.100604T0700Z-100605T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 223 PM PDT THU JUN 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
930 WHUS76 KEKA 040340 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 PM PDT THU JUN 3 2010 PZZ470-041145- /O.CON.KEKA.GL.W.0116.000000T0000Z-100604T1200Z/ /O.CON.KEKA.SE.W.0066.100604T0600Z-100604T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 PM PDT THU JUN 3 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. SOUTH WINDS WILL CONTINUE TO INCREASE THIS EVENING AHEAD OF A COLD FRONT. GUSTS TO 40 KT CAN BE EXPECTED AFTER MIDNIGHT WITH SEAS BUILDING TO 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-041145- /O.CON.KEKA.GL.W.0116.100604T0600Z-100604T1200Z/ /O.CON.KEKA.SW.Y.0024.100604T0900Z-100605T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 840 PM PDT THU JUN 3 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT FRIDAY. SOUTH WINDS WILL RAPIDLY INCREASE THIS EVENING AHEAD OF A COLD FRONT. GUSTS TO 40 KT CAN BE EXPECTED AFTER MIDNIGHT WITH SEAS BUILDING TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-041145- /O.CON.KEKA.SC.Y.0047.000000T0000Z-100605T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 PM PDT THU JUN 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-041145- /O.CON.KEKA.SC.Y.0047.100604T0700Z-100605T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 PM PDT THU JUN 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
461 WHUS76 KEKA 040936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT FRI JUN 4 2010 PZZ455-475-041045- /O.CAN.KEKA.SC.Y.0047.000000T0000Z-100605T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PDT FRI JUN 4 2010 ...SMALL CRAFT ADVISORY IS CAN CELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CAN CELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-041200- /O.CON.KEKA.GL.W.0116.000000T0000Z-100604T1200Z/ /O.CON.KEKA.SE.W.0066.000000T0000Z-100604T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PDT FRI JUN 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. SOUTH WINDS WILL CONTINUE TO GUST UP TO 35 KT THROUGH DAYBREAK. SHORT PERIOD SEAS WILL SUBSIDE BELOW 10 FEET AS THE WINDS EASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-041745- /O.CON.KEKA.GL.W.0116.000000T0000Z-100604T1200Z/ /O.CON.KEKA.SW.Y.0024.000000T0000Z-100605T0600Z/ /O.NEW.KEKA.SC.Y.0048.100604T1200Z-100604T1500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 236 AM PDT FRI JUN 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. SOUTH WINDS WILL CONTINUE TO GUST UP TO 35 KT THROUGH DAYBREAK...WITH THE STRONGEST WINDS NEAR POINT SAINT GEORGE. SHORT PERIOD SEAS WILL SUBSIDE AS THE WINDS EASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 2, 10:00 PM PDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 2, 10:00 PM PDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 1000 PM PDT WED JUN 2 2010 .SYNOPSIS...A LATE SEASON STRONG STORM SYSTEM WILL CONTINUE TO BRING PERIODS OF LIGHT RAIN TO NORTHWEST CALIFORNIA TONIGHT. THERE WILL BE A BRIEF BREAK IN THE STEADY RAIN THURSDAY...BEFORE ANOTHER STRONG LOW PRESSURE SYSTEM BRINGS A RETURN TO PERIODS OF HEAVY RAIN THURSDAY NIGHT AND FRIDAY. && .AVIATION UPDATED...THE RAIN IS TAPERING OFF ACROSS NORTHWEST CALIFORNIA BEHIND THE FRONT. TONIGHT ALONG THE COAST...LIFR CONDITIONS DUE TO MIST AND PERIODS LIGHT RAIN OR DRIZZLE. VISIBILITIES LESS THEN 1/2 MILE IN FOG IS POSSIBLE AT THE COASTAL AIRPORTS. INLAND...MVFR CEILINGS TO PREVAIL. BRIEF BREAK IN THE LIGHT RAIN MID DAY THURSDAY. VFR CONDITIONS EXPECTED EXCEPT ALONG THE NORTH COAST...WHERE CEILINGS ARE EXPECTED TO REMAIN BELOW 1000 FEET UNTIL EARLY AFTERNOON. THEN MVFR CONDITIONS EXPECTED AS CEILING WILL REMAIN NEAR 012 TO 015. PERIODS OF RAIN RETURN LATE THURSDAY AFTERNOON WITH THE APPROACH OF THE NEXT FRONTAL SYSTEM. && .PREV DISCUSSION... /ISSUED 237 PM PDT WED JUN 2 2010/ DISCUSSION...MAIN FORECAST FOCUS REMAINS ON ONGOING RAIN EVENT...AND UPCOMING RAIN EVENT FOR THURSDAY NIGHT. MOSAIC RADAR THIS AFTERNOON SHOWS BANDS OF HEAVIER RAIN CONTINUING ACROSS DEL NORTE AND HUMBOLDT COUNTIES...AND SPREADING ACROSS TRINITY COUNTY AND NORTHERN MENDOCINO. ASSOCIATED SHORT WAVE PROVIDING MAIN SOURCE OF LIFT IS CURRENTLY CROSSING 130W TOWARD THE OREGON COAST PER WATER VAPOR IMAGERY. RAINFALL TOTALS THUS FAR PER MESOWEST NETWORK ARE REACHING THE 1 TO 1.5 INCH RANGE ACROSS SEVERAL SITES IN DEL NORTE COUNTY. AS EXPECTED...THE HEAVIEST RAIN HAS AND WILL CONTINUE TO FALL ACROSS THE NORTHERN ZONES THROUGH THIS EVENING. AS WAVE LIFTS NORTH AROUND LARGE MAIN UPPER LOW OVER THE GULF OF ALASKA...WE WILL SEE A BREAK IN THE STEADY RAIN OVERNIGHT AND THE FIRST PART OF THURSDAY. LINGERING SHOWERS WILL STILL BE LIKELY HOWEVER. FORECAST ATTENTION THEN TURNS TO NEXT POTENT VORT MAX AROUND UPPER LOW CURRENTLY OUT NEAR 150W. THIS SHORT WAVE WILL LIFT MORE NORTHEAST THAN THE CURRENT ONE...DRAWING THE 1.5-2.0 SWATH OF PWATS NORTH ALONG THE COAST INTO SOUTHERN OREGON. THE HEAVIEST PRECIP WITH THIS SYSTEM LOOKS TO PUSH IN BY 06Z FRIDAY AS LEADING EDGE OF 60+KT LOW LEVEL JET REACHES THE COAST. LIFT REMAINS STRONG WITH THE WAA THROUGH FRIDAY MORNING...THEN ASSOCIATED WEAKENING COLD FRONT LOOKS TO PUSH THROUGH FRIDAY AFTERNOON. TEMPERATURES REMAIN WARM WITH BOTH RAIN EVENTS SO NO SNOW CONCERNS EXIST. FORECAST FOR THE WEEKEND AND INTO NEXT WEEK REMAINS VERY UNCERTAIN AS FLOW IS WSW ZONAL AND ANY WEAK SHORT WAVES HAVE BEEN HARD FOR THE MODELS TO RESOLVE. WILL MAINTAIN CHANCE POPS FOR THIS WEEKEND AS MODELS HAVE SPORADICALLY BEEN ADVERTISING A TRAILING FRONT PUSHING THROUGH SATURDAY NIGHT/SUNDAY. HENRY && .MARINE...LOW PRESSURE ANCHORED IN THE GULF OF AK WILL SEND A SERIES OF FRONTAL SYSTEMS TOWARDS THE WATERS THROUGH THE WEEK. COLD FRONT WILL BE EXITING THE COASTAL WATERS THIS AFTERNOON WITH SOUTH WINDS DECREASING RAPIDLY BEHIND THE FRONT. WHILE LIGHT SOUTH WINDS TONIGHT...REMNANT SHORT PERIOD STEEP SWELL WILL BE SUFFICIENT TO WARRANT AN EXTENSION OF THE ADVISORY TILL ABOUT MIDNIGHT. WINDS FOR THE MOST PART WILL REMAIN LIGHT THUR MORNING. GFS AND NAM12 HAVE WINDS COMING UP IN THE AFTERNOON...THOUGH HAVE PUSHED BACK THE TIMING OF THE INCREASE TO MID TO LATE AFTERNOON. WHILE MODELS HAVE BEEN CONSISTENT WITH THIS NEXT LOW...BOTH GFS AND NAM12 HAVE BACKED ON DEPTH OF SURFACE LOW BUT THE TRACK STILL RESULTS IN A TIGHT PRESSURE GRADIENT. WINDS SHOULD INCREASE THU NIGHT AND REACH LOW END GALE WITH GUSTS TO 35KT BY EARLY FRI MORNING. DURATION OF GALE FORCE WINDS LOOKS TO BE A LITTLE LONGER...ABOUT 12 HOURS...SO HAVE HOISTED A GALE WATCH FOR THUR NIGHT AND FRI MORNING. WITH SFC LOW BEING A LITTLE WEAK...LATEST WAVE MODELS HAVE BACKED OFF ON THE HEIGHT OF THE SWELL BEING GENERATED TO ABOUT 8-9 FEET. RESULTING SEAS WILL BRIEFLY PEAK ABOUT 12-14 FEET IN NORTHERN OUTER WATERS WITH THE WINDS BUT OTHERWISE SEAS MORE IN THE 8-10 FT RANGE. OVER THE WEEKEND...THE WIND FORECAST STILL UNCERTAIN...BUT SOLUTIONS HAVE BEEN TRENDING TOWARDS MORE SOUTH WINDS A LITTLE LATER ON SUNDAY EXCEPT THE GFS WHICH IS THE OUTLIER. WINDS SHOULD GO NORTH AND INCREASE SUNDAY NIGHT AND CONTINUE INTO WED WITH HIGH END SMALL CRAFT WINDS. && .EKA WATCHES/WARNINGS/ADVISORIES... NORTHWEST CALIFORNIA COASTAL WATERS...GALE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING PZZ470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 2, 5:48 AM PDT, 19 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 548 AM PDT WED JUN 2 2010 CAZ001-003-004-031300- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 548 AM PDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL BRING PERIODS OF HEAVY RAIN THIS AFTERNOON AND EVENING. MINOR FLOODING ON ROADWAYS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG STORM SYSTEM WILL BRING HEAVY RAIN THURSDAY NIGHT AND FRIDAY. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ002-076-031300- MENDOCINO COAST-MENDOCINO INTERIOR- 548 AM PDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:32 AM PDT | Small Craft Advisory | EKA | 25 hr | |
| Jun 3, 1:32 AM PDT | Hazardous Seas Warning | EKA | 27 hr | |
| Jun 3, 1:32 AM PDT | Small Craft Advisory for Hazardous Seas | EKA | 28 hr | |
| Jun 3, 2:45 PM PDT | Wind Advisory | EKA | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.